MathSciNet Relay Station
MathSciNet bibliographic data
MR2679192 35K57 (35B10 92B20)
Pan, Jie; Zhan, Yongxin On periodic solutions to a class of non-autonomously delayed reaction-diffusion neural networks. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 1, 414–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement